Translator Disclaimer
Summer 2010 On the regularity of certain projective monomial curves
M. Omidali, L. G. Roberts
Illinois J. Math. 54(2): 501-508 (Summer 2010). DOI: 10.1215/ijm/1318598670

Abstract

In this paper we present a method to find the regularity of projective monomial curves in terms of an ordering of monoids associated to them. We use this result to find the regularity of certain monomial curves and investigate where regularity is attained in their minimal graded free resolutions.

Citation

Download Citation

M. Omidali. L. G. Roberts. "On the regularity of certain projective monomial curves." Illinois J. Math. 54 (2) 501 - 508, Summer 2010. https://doi.org/10.1215/ijm/1318598670

Information

Published: Summer 2010
First available in Project Euclid: 14 October 2011

zbMATH: 1229.14029
MathSciNet: MR2846471
Digital Object Identifier: 10.1215/ijm/1318598670

Subjects:
Primary: 13D02, 14H99
Secondary: 14Q05

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.54 • No. 2 • Summer 2010
Back to Top